# SDR DALA1050551201

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 59,550 hours, 8,607 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 38AB ARE INOPERATIVE.  MX  FOUND A BROKEN WIRE AND REPLACED.  SYS OPS IS NORMAL.
